Analytical solutions for the LMG model
Analytical solutions for the Lipkin-Meshkov-Glick (LMG) model for some nontrivial limits are derived by using an infinite-dimensional algebraic approach based on the Bethe ansatz. Analytical expressions for eigenvalues and the corresponding eigenfunctions of the Hamiltonian are obtained. Solutions for the associated Bethe ansatz equations are given. © 1999 Published by Elsevier Science B.V. All rights reserved.
Publication Source (Journal or Book title)
Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics
Pan, F., & Draayer, J. (1999). Analytical solutions for the LMG model. Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics, 451 (1-2), 1-10. https://doi.org/10.1016/S0370-2693(99)00191-4